# SDR RRXA991130

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Damaged
- Location: Ws 463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DAMAGE, RIGHT WING, FASTENER DAMAGED INSIDE NR 4 ALT FUEL TANK BY NR 4 PYLON AT XW 463 STR 58 LOWER SURFACE.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  FASTENER OK AS IS IAW FAA APPROVED TENNESSEE TECH SERVICES DER ENGINEERING SKETCH NR EO- 99-085  WITH APPROVED 8110-3, DATED MAY 21, 1999.
